Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The strong multiplicity one theorem for ${\text{GL}}_n$


Author: Carlos J. Moreno
Journal: Bull. Amer. Math. Soc. 11 (1984), 180-182
MSC (1980): Primary 10D40, 12B40
MathSciNet review: 741735
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Casselman, On some results of Atkin and Lehner, Math. Ann. 201 (1973), 301-314. MR 337789
  • 2. H. Jacquet and R. P. Langlands, Automorphic forms on GL2, Lecture Notes in Math., vol. 114, Springer-Verlag, 1970. MR 401654
  • 3. H. Jacquet, Principal L-functions of the linear group, Proc. Sympos. Pure Math., vol. 33, Part Amer. Math. Soc., Providence, R. I., 1979, pp. 63-86. MR 546609
  • 4. H. Jacquet, I. Piatetskii-Shapiro and J. A. Shalika, Rankin-Selberg convolutions, Amer. J. Math. 105 (1983), 367-464. MR 701565
  • 5. H. Jacquet and J. A. Shalika, On Euler products and the classification of automorphic representations. I, Amer. J. Math. 103 (1981), 499-558. MR 618323
  • 6. H. Jacquet and J. A. Shalika, On Euler products and the classification theory of automorphic forms. II, Amer. J. Math. 103 (1981), 777-815. MR 623137
  • 7. T. Miyake, On automorphic forms on GL2 and Hecke operators, Ann. of Math. (2) 94 (1971), 174-189. MR 299559
  • 8. C. J. Moreno, Explicit formulas in the theory of automorphic forms, Lecture Notes in Math., vol. 626, Springer-Verlag, 1977, pp. 73-216. MR 476650
  • 9. I. Piatetskii-Shapiro, Multiplicity one theorems, Proc. Sympos. Pure Math., vol. 33, Part I, Providence, R. I., 1979, pp. 209-212. MR 546599
  • 10. F. Shahidi, On nonvanishing of L-functions, Bull. Amer. Math. Soc. (N.S.) 2 (1980), 462-464. MR 561534
  • 11. J. A. Shalika, The multiplicity one theorem for GLn, Ann. of Math. (2) 100 (1974), 171-193. MR 348047

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 10D40, 12B40

Retrieve articles in all journals with MSC (1980): 10D40, 12B40


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15259-5
PII: S 0273-0979(1984)15259-5